Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A new measure of growth for countable-dimensional algebras

Authors: John Hannah and K. C. O’Meara
Journal: Bull. Amer. Math. Soc. 29 (1993), 223-227
MSC (2000): Primary 16P90; Secondary 15A30, 16G99, 16S50
MathSciNet review: 1215312
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new dimension function on countable-dimensional algebras (over a field) is described. Its dimension values for finitely generated algebras exactly fill the unit interval [0, 1]. Since the free algebra on two generators turns out to have dimension 0 (although conceivably some Noetherian algebras might have positive dimension!), this dimension function promises to distinguish among algebras of infinite GK-dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 16P90, 15A30, 16G99, 16S50

Retrieve articles in all journals with MSC (2000): 16P90, 15A30, 16G99, 16S50

Additional Information

PII: S 0273-0979(1993)00427-0
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia